Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 268, NWS Jacksonville, FL

December 2, 2009Brantley County, Pierce County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Dec 2, 2009, 3:40 PM EST for Brantley County, Pierce County, Wayne County, Georgia. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 2, 2009, 3:40 PM EST (20:40 UTC)
Expired
Dec 2, 2009, 4:45 PM EST
In force
65 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Pierce County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 103 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 2, 10:32 AM ESTTornado WatchSPC6 hr
Dec 2, 2:46 PM ESTTornado WatchSPC7 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 2, 2:40 PM EST, 1 hour earlier.

Area forecast discussion, Dec 2, 2:40 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EST WED DEC 2 2009

.SHORT TERM...TNGT THRU FRI NGT...SQUALL LINE EXPECTED TO CONTINUE
ADVANCING EASTWARD ACROSS FL PENINSULA AND SRN GA.  LATEST GUIDANCE
SUGGESTS DECREASING DYNAMIC SUPPORT OVER AREA (SHIFTING MORE OVER
ERN CAROLINAS)...MAY SEE SOME WEAKENING OF TSRA LATE IN THE DAY/INTO
EVNG AS ACTIVITY WORKS TWRD COAST. EVEN SO...WITH STRONG WINDS ABOVE
THE GROUND...MAY NOT TAKE MUCH TO GET LOCALLY STRONG WIND GUSTS.
WILL GO WITH HIGH POPS THRU EVNG...DECREASING OVERNIGHT.

COLD FRONT FCST TO STALL OVER SCTRL FL. DRY CONDITIONS EXPECTED
THURS WITH SEASONAL TEMPS. MODEL GUID SHOWS BACKING FLOW ALOFT
INITIATING ISENTROPIC LIFT NORTH OF FRONTAL BOUNDARY THU NGT AND
FRI. EXPECT INCREASING CLOUDINESS LATE THU NGT WITH SLGT CHC OF
SHWRS OVER OUR SRN COUNTIES LATE.

EXPECT WIDESPREAD CLOUDINESS AND PCPN FRI AND FRI NGT GIVEN STRONG
ISENTROPIC LIFT NORTH OF STALLED FRONTAL BOUNDARY...ENHANCED BY RRQ
OF STRONG UPPER JET. WILL RANGE POPS FRI FROM 20 AMG AREA TO 50 FL/GA
BORDER TO 70 GNV-SGJ SOUTHWARD. FOR FRI NGT...WILL RANGE POPS FROM
50 AMG AREA TO 80 GNV-SGJ SOUTHWARD. MAY EVEN SEE A FEW ELEV TSRA
BUT WILL NOT INCLUDE AT THE MOMENT. MODELS SUGGEST A SIGNIFICANT
RAINFALL OF 1-3 INCHES ACRS NCTRL FL.

.LONG TERM...SAT-WED...PCPN GRADUALLY DIMINISHES LATER SAT...WITH
ONLY SOME COASTAL SHOWERS ANTICIPATED SUN GIVEN ONSHORE FLOW WITH
HIGH PRESSURE BUILDING N OF THE REGION. SLIGHTLY BELOW NORMAL TEMPS
OVER WEEKEND WILL GRADUALLY MODIFY...WITH TEMPS GETTING A LITTLE
ABOVE NORMAL BY MID WEEK.

&&

.AVIATION...OCNL MVFR CIGS EXPECTED TO CONTINUE FOR TAF SITES.
MAINLY EXPECTING IFR CONDITIONS IN THE LINE OF SHOWERS AND STORMS
BTN 22Z AND 02Z TONIGHT. BEHIND THE LINE OF SHOWERS AND STORMS
ANTICIPATE OCNL MVFR CIGS FOR BETTER PART OF THE NIGHT BEFORE DRIER
LLVL AIR FILTERS IN ON THU. MAY NEED TO CONSIDER IFR CIGS IN TAFS
POSSIBLE LATE TONIGHT.

&&

.MARINE...SMALL CRAFT ADVY REMAINS IN PLACE THROUGH TONIGHT/EARLY
THU. INITIALLY PREFERRED GFS WIND SPEEDS TONIGHT AND THEN BLENDING
WITH NAM. WINDS WILL SHIFT TO THE WEST TONIGHT WITH COLD FRONTAL
PASSAGE AND DECREASE. WINDS/SEAS WILL START TO DECREASE THURSDAY AS HIGH
PRESSURE BUILDS IN AND GRADIENT WEAKENS. CONDITIONS DETERIORATE
AGAIN FRIDAY NIGHT AND SATURDAY AS ANOTHER GULF SYSTEM AFFECTS THE
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  52  65  40  56 /  30   0  10  20
SSI  57  67  47  59 /  80   0  10  40
JAX  57  70  46  60 /  80  10  10  60
SGJ  63  70  52  63 /  80  10  20  70
GNV  58  71  47  60 /  80  10  20  70
OCF  59  72  48  60 /  80  10  20  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-FLAGLER-GILCHRIST-HAMILTON-MARION-
PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR APPLING-
     ATKINSON-BACON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR ALTAMAHA
SOUND      GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-     ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 5 AM EST THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

WOLF/SHASHY/PRESNALL
Hazardous weather outlook, Dec 2, 11:00 AM EST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EST WED DEC 2 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1100 AM EST WED DEC 2 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG TO SEVERE STORMS THROUGH THIS EVENING...

...TORNADO WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA AND
SUWANNEE VALLEY AREA THROUGH 5 PM...

...DAMAGING WIND GUSTS AND ISOLATED TORNADOES POSSIBLE...

...LAKE WIND ADVISORY FOR MUCH OF THE AREA FOR THE LATE MORNING AND
AFTERNOON HOURS...

...FLOOD WARNING REMAINS IN EFFECT FOR AREAS ALONG THE ALTAMAHA
RIVER IN EXTREME NORTHWEST GLYNN COUNTY IN SOUTHEAST GEORGIA...

STRONG LOW PRESSURE WILL DEVELOP OVER THE LOWER MISSISSIPPI RIVER
VALLEY AND MOVE NORTHEAST TOWARD THE OHIO VALLEY BY LATE TODAY. THIS
WILL ALLOW A TRAILING COLD FRONT TO APPROACH FROM THE WEST WITH A
SQUALL LINE CONTAINING STRONG TO POSSIBLY SEVERE STORMS AHEAD OF IT.
THESE STORMS WILL LIKELY SWEEP ACROSS THE AREA THIS AFTERNOON AND
EVENING. DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN CONCERN
WITH STRONGEST THUNDERSTORMS. CONDITIONS WILL BECOME FAVORABLE FOR
ISOLATED TORNADOES AS WELL AND A TORNADO WATCH IS IN EFFECT FOR
A PORTION OF THE AREA. DUE TO THE EXISTENCE OF A LOW LEVEL JET OVER
THE AREA...HEAVY SHOWERS WILL BE CAPABLE OF PRODUCING WIND GUSTS OVER
40 MPH. THESE WINDS ARE CAPABLE OF PRODUCING MINOR DAMAGE.

ALTHOUGH THE MOST ORGANIZED STORMS WILL ACCOMPANY THE SQUALL LINE...
ISOLATED DISCRETE CELLS MAY BECOME SEVERE AHEAD OF THE MAIN SQUALL
LINE.

RESIDENTS ARE ADVISED TO CLOSELY MONITOR THE EVOLUTION OF THIS
SEVERE WEATHER EVENT TODAY. MAKE SURE YOUR NOAA WEATHER RADIO ALERT
FEATURE IS TURNED ON.

SURFACE WINDS WILL INCREASE ACROSS THE AREA EVEN OUTSIDE OF STORMS
BY LATE THIS MORNING IN RESPONSE TO THE DEVELOPING STORM SYSTEM. A
LAKE WIND ADVISORY HAS BEEN ISSUED FOR MOST OF THE AREA THROUGH LATE
AFTERNOON.

LOCALLY HEAVY RAINFALL IS POSSIBLE...WITH THE GREATEST STORM TOTALS
EXPECTED OVER INLAND SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY
OF NORTH FLORIDA. RAINFALL TOTALS WILL AVERAGE CLOSE TO 2 INCHES IN
THESE AREAS WITH LOCALLY HIGHER AMOUNTS. DUE TO THE ADDITIONAL
RAINS...AREAS ALONG THE ALTAMAHA RIVER IN EXTREME NORTHWEST GLYNN
COUNTY IN SOUTHEAST GEORGIA MAY CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH FRIDAY EVENING AND A FLOOD WARNING REMAINS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

MUCH COLDER AIR WILL FILTER IN BEHIND THE FRONT WITH TEMPERATURES
APPROACHING THE FREEZING MARK OVER INLAND SOUTHEAST GEORGIA SUNDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE LATE THIS MORNING ACROSS THE AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL/SHASHY

In the hours before

Special weather statement, Dec 2, 2:29 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EST WED DEC 2 2009

FLZ020-021-035-022015-
GILCHRIST-HAMILTON-SUWANNEE-
229 PM EST WED DEC 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE...
HAMILTON AND NORTHERN GILCHRIST COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 315 PM EST...

AT 229 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF BLUE
SPRINGS TO 18 MILES SOUTHWEST OF LURAVILLE...MOVING NORTHEAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
DOWLING PARK...SUWANNEE RIVER STATE PARK...BLUE SPRINGS...NEWBURN...
LURAVILLE...WEST LAKE...JENNINGS...BRANFORD...LIVE OAK AND OBRIEN
THROUGH 315 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK
ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO
ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST WEDNESDAY
AFTERNOON FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3063 8327 3060 8283 3032 8275 3033 8279
      2999 8279 2996 8276 2994 8279 2987 8274
      2982 8266 2983 8289 2987 8288 2990 8292
      2995 8293 3000 8297 3010 8312 3011 8323
      3026 8326 3040 8318 3048 8325
TIME...MOT...LOC 1929Z 242DEG 36KT 3064 8336 3028 8329
          2997 8336

PRESNALL
Special weather statement, Dec 2, 2:39 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EST WED DEC 2 2009

GAZ133-135-136-022030-
APPLING-JEFF DAVIS-WAYNE-
239 PM EST WED DEC 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...APPLING AND NORTHEASTERN JEFF DAVIS COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 330 PM EST...

AT 240 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 11 MILES SOUTHWEST OF PINE GROVE...OR 9 MILES
NORTH OF ALMA...MOVING NORTHEAST AT 50 TO 60 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND HAZLEHURST...PINE
GROVE...GRAHAM...BAXLEY...SURRENCY AND PLANT HATCH THROUGH 330 PM
EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST WEDNESDAY
AFTERNOON FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3194 8234 3195 8228 3191 8221 3190 8211
      3185 8208 3179 8199 3179 8196 3175 8195
      3162 8236 3167 8246 3170 8250 3170 8251
      3186 8276 3192 8268 3196 8254 3195 8250
      3197 8250 3197 8247
TIME...MOT...LOC 1940Z 218DEG 51KT 3168 8252

SHASHY
Local storm report, Dec 2, 2:50 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             6 WSW DIXIE UNION       31.30N 82.56W
12/02/2009  M0.75 INCH       WARE               GA   TRAINED SPOTTER

            SPOTTER REPORTED PENNY SIZED HAIL ALONG HIGHWAY 158 NEAR
            THE SATILLA RIVER.

0240 PM     FUNNEL CLOUD     6 WSW DIXIE UNION       31.30N 82.56W
12/02/2009                   WARE               GA   TRAINED SPOTTER

            SPOTTER REPORTED A FUNNEL CLOUD ALONG HIGHWAY 158 NEAR
            THE SATILLA RIVER.

&&

SEP
Special weather statement, Dec 2, 3:12 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EST WED DEC 2 2009

FLZ020-021-022100-
HAMILTON-SUWANNEE-
312 PM EST WED DEC 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE AND
HAMILTON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 400
PM EST...

AT 311 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF WEST
LAKE 7 MILES WEST OF OBRIEN...MOVING NORTHEAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEST LAKE
...SUWANNEE RIVER STATE PARK...BRANFORD...OBRIEN...LIVE OAK
...SUWANNEE SPRINGS...MCALPIN...JASPER...HOUSTON AND WELLBORN
THROUGH 400 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3056 8322 3062 8303 3060 8279 3001 8279
      2994 8292 2996 8295 3000 8297 3000 8299
      3006 8304 3011 8312
TIME...MOT...LOC 2011Z 215DEG 29KT 3054 8304 3029 8300
          3004 8305

PRESNALL
Local storm report, Dec 2, 3:24 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     6 E DOUGLAS             31.51N 82.75W
12/02/2009                   COFFEE             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES TORN OFF 6-8 FEET ABOVE
            GROUND. SEVERAL ROOFS WERE ALSO TORN OFF. POSSIBLE
            TORNADO.

&&

SEP
Special weather statement, Dec 2, 3:38 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EST WED DEC 2 2009

FLZ022-022130-
COLUMBIA-
338 PM EST WED DEC 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA COUNTY
FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 430 PM EST...

AT 338 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF
SUWANNEE VALLEY TO 5 MILES WEST OF SUWANNEE VALLEY TO 13 MILES WEST
OF COLUMBIA...MOVING EAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WINFIELD...SUWANNEE VALLEY...COLUMBIA...
LAKE CITY...FIVE POINTS AND WATERTOWN THROUGH 430 PM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST WEDNESDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3032 8273 3034 8269 3040 8264 3046 8267
      3048 8270 3052 8272 3056 8272 3060 8270
      3058 8247 3008 8251 3005 8253 3001 8256
      3001 8279 3033 8279
TIME...MOT...LOC 2038Z 253DEG 45KT 3057 8281 3030 8276
          3005 8288

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 4:21 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Suwannee, Union14 hr
Dec 2, 1:02 PM ESTSpecial Weather StatementJAXHamilton, Suwannee43 min
Dec 2, 1:43 PM ESTSpecial Weather StatementJAXColumbia, Hamilton47 min
Dec 2, 2:29 PM ESTSpecial Weather StatementJAXHamilton, Suwannee46 min
Dec 2, 3:12 PM ESTSpecial Weather StatementJAXHamilton, Suwannee48 min
Dec 2, 3:38 PM ESTSpecial Weather StatementJAXColumbia52 min
Dec 2, 4:09 PM ESTTornado WarningJAXBaker, Columbia24 min
Dec 2, 4:18 PM ESTSpecial Weather StatementJAXColumbia42 min
Dec 2, 4:34 PM ESTSpecial Marine WarningJAX116 min
Dec 2, 4:51 PM ESTSpecial Weather StatementJAXBaker, Bradford, Columbia, Union39 min
Dec 2, 5:20 PM ESTSpecial Weather StatementJAXDuval, Nassau55 min
Dec 2, 5:23 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay, Gilchrist, Union52 min
Dec 2, 5:40 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau65 min
Dec 2, 6:09 PM ESTSpecial Weather StatementJAXBradford, Union66 min
Dec 2, 6:29 PM ESTSpecial Marine WarningJAX2 hr
Dec 2, 12:58 PM ESTSpecial Weather StatementJAXAtkinson, Echols47 min
Dec 2, 1:24 PM ESTSpecial Weather StatementJAXCoffee36 min
Dec 2, 1:34 PM ESTSevere Thunderstorm WarningJAXCoffee12 min
Dec 2, 1:39 PM ESTTornado WarningJAXCoffee28 min
Dec 2, 1:44 PM ESTSpecial Weather StatementJAXAtkinson, Clinch, Coffee, Echols61 min
Dec 2, 1:49 PM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Echols, Ware41 min
Dec 2, 2:05 PM ESTSpecial Weather StatementJAXJeff Davis40 min
Dec 2, 2:10 PM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis40 min
Dec 2, 2:26 PM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Pierce, Ware49 min
Dec 2, 2:32 PM ESTTornado WarningJAXWare43 min
Dec 2, 2:39 PM ESTSpecial Weather StatementJAXAppling, Jeff Davis51 min
Dec 2, 2:56 PM ESTTornado WarningJAXAppling, Bacon, Pierce49 min
Dec 2, 3:19 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Wayne41 min
Dec 2, 3:41 PM ESTSpecial Weather StatementJAXClinch, Echols, Ware49 min
Dec 2, 4:25 PM ESTSpecial Weather StatementJAXBrantley, Charlton, Pierce, Ware, Wayne65 min
Dec 2, 4:38 PM ESTSevere Thunderstorm WarningJAXAppling, Wayne21 min
Dec 2, 4:56 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Ware11 min
Dec 2, 6:48 PM ESTSpecial Weather StatementJAXCamden42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.